# SDR AALA20050072

- Difficulty date: January 27, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK/CHARGER ASSEMBLY FOR RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
